Page 1 of 3 123 LastLast
Results 1 to 18 of 50

Thread: levlen ed

  1. #1

    Join Date
    Dec 2006
    Location
    Hervey Bay QLD
    Posts
    90

    Default levlen ed

    I've just started levlen ed, and wanted to know if anyone has experienced any side effects on it? Is it a good pill to take?


  2. #2

    Default

    I am on Levlen ED and have never had any problems with it at all.

    Love

  3. #3

    Join Date
    Feb 2006
    Location
    Australia
    Posts
    1,092

    Default

    I got morning sickness-like symptoms on it.

  4. #4

    Join Date
    Aug 2003
    Location
    VIC
    Posts
    985

    Default

    I get sick on the pill too, no probs with the levlen until they upped it to a higher dose and that made me nasty, crazy, upset, depressed and anxious. Since stopping that i've slowly been returning to my old self again

  5. #5

    Join Date
    Dec 2007
    Location
    Melbourne
    Posts
    922

    Default

    I was on this for years and it was great, no side effects at all.

  6. #6
    ~Belinda~ Guest

    Default

    I was on it for many years and had no side effects at all. Then I went off it in March this year (after being on it for about 7 years!), didn't TTC in March but did in April and fell pregnant straight away! I would go back on it again in the future for sure.

  7. #7

    Join Date
    Apr 2007
    Location
    melbourne
    Posts
    359

    Default

    yeah i take that one and no probs here!!

  8. #8

    Join Date
    Apr 2007
    Location
    Perth, Australia
    Posts
    744

    Default

    I have taken it, it is a fairly low dose pill, so it should have minimal side effect. It is monophasic, so a continious dose should stableize and PMT symptoms. Where as triphasic pills will mimic normal hormonal fluctuations. I changed from Levlen ED to nordette (I think that was it's name) as it was an even lower dose pill. When AF came it was it was really light.

  9. #9

    Join Date
    Mar 2007
    Location
    Paradise
    Posts
    4,473

    Default

    I gained 4 kg in 3 months on levlen ED. fell pg immediately after going off it tho

  10. #10

    Join Date
    Dec 2006
    Location
    Caboolture QLD
    Posts
    360

    Default

    I was on that for about 4 or 5 years... no side effects.... came off it and was pregnant within 3 weeks!!

    Good luck with it...

  11. #11

    Join Date
    Mar 2005
    Location
    Limestone Coast, SA
    Posts
    2,671

    Default

    i stopped taking it 2 montsh ago to try a new one to see if a different pill would help my depression, anxiety and acne. So far so good the new pill is Brenda. hasn't helped the acne as muh as i hoped but the depressiona nd anxiety is SO much better. GL, I hope Levlen agrees with you

  12. #12

    Join Date
    Dec 2007
    Location
    NORTHERN NSW AUSTRALIA
    Posts
    12

    Default

    I have just started levelen ed 2 weeks ago and im just sticking it out for my pre ivf to bring my period dates in line with my clinic.
    I hate it....I FEEL LIKE IM PREGNANT....it makes me eat non stop,headaches,tired,bloated,nausea,zits,cranky,mo od swings,feel fat,and my boobs have doubled in size and i can't wait to finish it!!!
    But hey thats my body... the pill doesn't really agree with me.
    I wish you luck with it and i hope it doesn't give you any side effects.
    Mel

  13. #13

    Default

    Hi there mysti,
    I took levlen ed quiet a few years ago, I didnt have any side effects on it such as weight gain, sickness, headaches, but I had problems when i was coming of it...
    I was probably on it for 3 or more years, it actually thinned out my period to nothing at all and was causing an easly menopause at the age of 17. Be carefull not to be on it to long, or switch from pill to pill...

  14. #14

    Join Date
    Jan 2008
    Location
    in my head
    Posts
    1,975

    Default

    I took Level ED for 9-10 years and have just come off this cycle. I found it agreed with me (no headaches, no weight gain I could blame it for!, tolerable PMS etc). I was pleased to read of all the girls who found they could get pg straight away after coming off. I would have to agree with Sammy though that after a long time on it, my periods became much lighter and, more recently in the past 6months they had started to come later and go for shorter periods of time. My last few cycles were starting a full 24-36 hours after they should have and were finishing at the same time as normal and before the sugar pills were finished (which was concerning me a little bit). I should also mention that I have occasionally taken a 'break' from it for one or two cycles only every 2-3 years. Not sure if the lighter/later AF is an effect of Level ED or simply being on any BCP for a long period?

  15. #15

    Default

    I was on this one, and found I put on weight as well as lost libido, which was very sad for DH!

    It has put me right off any kind of oral contraceptive actually :-(

  16. #16

    Join Date
    Jul 2007
    Location
    Melbourne
    Posts
    3,660

    Default

    I had weight-gain, worsened PMS/T (which is it these days?!), headaches, worsened period pain...

    I also fell pg on the pill - but that would be a side effect of my body eventually rejecting it / me not taking enough care - so i wouldn't necessarily factor that in.
    There is a discussion about Yasmin at the moment as well - but i don't think it's covered by PBS (or whatever it is)

  17. #17

    Join Date
    Jan 2007
    Location
    VIC
    Posts
    2,199

    Default

    I was on Levlen ED for 4 years. I had no side effects what so ever, none of the lightening of periods, and conceived pretty much straight after coming off it.
    I wouldn't hesitate to go back onto it.

  18. #18

    Join Date
    Feb 2005
    Location
    Adelaide
    Posts
    2,202

    Default

    I was on Levlen ED for 7 years with no side effects. It helped with pimples, I had lighter periods and it stopped alot of the ugly symptoms I had each month (headaches, the runs etc).

    I am wary of oral contraceptives now as when I was sick on the pill I feel pregnant.

    Hope it works out for you!

Page 1 of 3 123 LastLast

Similar Threads

  1. Confused! Levlen and AF
    By tears_of_joy in forum Your Body After Baby & Post Natal Issues
    Replies: 2
    Last Post: September 18th, 2007, 06:44 PM
  2. Levlen and Zoloft Question
    By Bubseykel in forum Medical Conditions & Medications
    Replies: 2
    Last Post: May 16th, 2007, 02:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •